# SDR DHL9871714C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, SEAT TRACK NR 2 AND FLOORBEAM DAMAGED AT BS 620 LEFT SIDE.  CUT OUT DAMAGED SECTION FROM BS 620 TO 640, CUTOUT DAMAGED UPPER CHORD BEAM 11 STA 620 LBL 39.  INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8, 28.  INSTALLED NEW SECTION OF SEAT TRACK PER SRM 53-10-5 FROM 620 TO 640, N/R 5140.
